# SDR DALA2025010300039

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 31999
- Aircraft time: 21,084 hours, 7,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6773951) DURING OPS CK OF EMERGENCY LIGHTS. FOUND INOP CEILING LIGHT AT ROW 30 CBA L/H LOC. REMOVED AND REPLACED BATTERY PACK OP CK GOOD IAW B737 AMM 33-51.
